BibTeX record journals/moc/PlattT21

download as .bib file

@article{DBLP:journals/moc/PlattT21,
  author       = {David J. Platt and
                  Timothy S. Trudgian},
  title        = {The error term in the prime number theorem},
  journal      = {Math. Comput.},
  volume       = {90},
  number       = {328},
  pages        = {871--881},
  year         = {2021},
  url          = {https://doi.org/10.1090/mcom/3583},
  doi          = {10.1090/MCOM/3583},
  timestamp    = {Tue, 12 Jan 2021 17:19:52 +0100},
  biburl       = {https://dblp.org/rec/journals/moc/PlattT21.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics